MathSciNet Relay Station
MathSciNet bibliographic data
MR1101026 32F05 (32F15)
Nguyen Thanh Van; Siciak, Joseph Fonctions plurisousharmoniques extrémales et systèmes doublement orthogonaux de fonctions analytiques. (French) [Extremal plurisubharmonic functions and doubly orthogonal systems of analytic functions] Bull. Sci. Math. 115 (1991), no. 2, 235–243.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement